# SDR AALA202112158394

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,259 hours, 25,495 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bearing
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY LEFT DOOR DAMAGE. REMOVED AND REPLACED BEARING ASSEMBLY ON MID LAVATORY DOOR PER CMM 25-43-25.
